| Model Number |
72205058 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
It was reported that, during an arthroscopy surgery the lens 4k camera control unit was rebooting on its own.The procedure was completed using a competitor device.A delay greater than 30 minutes was reported.No further complications were reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Serial number updated on d4.The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.There was no way to determine if the device contributed to the reported event.The complaint was not confirmed.Factors that could have contributed to the reported event include poor ventilation.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future occurrence of the reported event.
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).